# SDR AALA201810309021

- Difficulty date: October 6, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 56,092 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION FOUND ON THE ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. 54 INCHES OTBD FROM RIBS AND 3.5 INCHES FROM TRAILING EDGE ON THE RIGHT STABILIZER.  REPAIRED RIGHT ELEVATOR SKIN IAW SRM 55-21-11-300-005, PARA 2A.
